# SDR DL757951938

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003177A
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, THE T/E WEDGE WAS FOUND TO BE DELAMINATED.  REPLACED T/E WEDGE PER SRM 57-43-02 FIG 202.
